Geometric properties of Bernoulli-type minimizers

Arshak Petrosyan, Enrico Valdinoci

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We consider a Bernoulli-type variational problem and we prove some geometric properties for minimizers, such as: gradient bounds, linear growth from the free boundary, density estimates, uniform convergence of level sets and the existence of plane-like minimizers in periodic media.

Original languageEnglish
Pages (from-to)55-78
Number of pages24
JournalInterfaces and Free Boundaries
Volume7
Issue number1
DOIs
Publication statusPublished - 1 Jan 2005
Externally publishedYes

Fingerprint

free boundaries
gradients
estimates

Cite this

@article{3ad150fe801144da88aa63f481d04a60,
title = "Geometric properties of Bernoulli-type minimizers",
abstract = "We consider a Bernoulli-type variational problem and we prove some geometric properties for minimizers, such as: gradient bounds, linear growth from the free boundary, density estimates, uniform convergence of level sets and the existence of plane-like minimizers in periodic media.",
keywords = "Bernoulli-type problem, Density estimates, Free boundary problem, P-Laplacian, Planelike minimizers",
author = "Arshak Petrosyan and Enrico Valdinoci",
year = "2005",
month = "1",
day = "1",
doi = "10.4171/IFB/113",
language = "English",
volume = "7",
pages = "55--78",
journal = "Interfaces and Free Boundaries",
issn = "1463-9963",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

Geometric properties of Bernoulli-type minimizers. / Petrosyan, Arshak; Valdinoci, Enrico.

In: Interfaces and Free Boundaries, Vol. 7, No. 1, 01.01.2005, p. 55-78.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Geometric properties of Bernoulli-type minimizers

AU - Petrosyan, Arshak

AU - Valdinoci, Enrico

PY - 2005/1/1

Y1 - 2005/1/1

N2 - We consider a Bernoulli-type variational problem and we prove some geometric properties for minimizers, such as: gradient bounds, linear growth from the free boundary, density estimates, uniform convergence of level sets and the existence of plane-like minimizers in periodic media.

AB - We consider a Bernoulli-type variational problem and we prove some geometric properties for minimizers, such as: gradient bounds, linear growth from the free boundary, density estimates, uniform convergence of level sets and the existence of plane-like minimizers in periodic media.

KW - Bernoulli-type problem

KW - Density estimates

KW - Free boundary problem

KW - P-Laplacian

KW - Planelike minimizers

UR - http://www.scopus.com/inward/record.url?scp=15544385005&partnerID=8YFLogxK

U2 - 10.4171/IFB/113

DO - 10.4171/IFB/113

M3 - Article

VL - 7

SP - 55

EP - 78

JO - Interfaces and Free Boundaries

JF - Interfaces and Free Boundaries

SN - 1463-9963

IS - 1

ER -